# SDR SWAA2022020864218

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 41,414 hours, 29,658 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD UPPER FIXED T/E PANEL HAS CRACKED ANGEL I/B FWD CORNER IN MLG W/W. / R/R ANGLE IAW SRM 51-40-02.
